# SDR DCGA202509100629

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N808JH
- Make and model: Hughes 369E
- Aircraft serial: 0577E
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 500P3100105
- Part serial: D596
- Condition: Dented
- Location: Tail Rotor
- Part time: 3,912 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT MAINTENANCE INSPECTION A SMALL DENT WAS DISCOVERED ON THE OUTBOARD FACE OF ONE OF THE AIRCRAFT TAIL ROTOR BLADES. PILOT REPORTED THERE WAS NO INDICATIONS OR NOISE OF ANYTHING STRIKING THE BLADE. THE BLADE DENT WAS FOUND TO BE WITHIN SERVICEABLE LIMITS. TAIL GEARBOX, HORIZONTAL AND VERTICAL FINS, TAILBOOM, AND DRIVSHAFTS AND COUPLINGS INSPECTED PER MDHI SPECIAL INSPECTIONS SECTION. NO DAMAGE NOTED. AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
